# SDR QMLA2025072620077

- Difficulty date: July 24, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N831ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0493
- Aircraft time: 11,061 hours, 336,421 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 4,842 hours, 2,190 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

#1 VHF RADIO STOPPED TRANSMITTING. SHORTLY AFTER, DURING LEVEL FLIGHT, IFR, 6000MSL, 120KN, ON ATC VECTOR IN HEADING MODE AND THE NAV SOURCE IN ILS2, THE AUTOPILOT MADE AN UNCOMMANDED, ABRUPT LEFT TURN AND PITCH UP. THE MASTER
CAUTION ILLUMINATED ALONG WITH AN AUTOPILOT WARNING LIGHT AND THE AUTOPILOT TURNED OFF. CONTINUED THE ILS APPROACH WITH THE AUTOPILOT IN OFF MODE AND BY USING #2 VHF RADIO TO COMMUNICATE WITH CENTER. 07/25 RML NOTE: COULD NOT
DUPLICATE AUTO PILOT FAULT ON GROUND AND NO DISCREPANCIES NOTED DURING T/S. COULD NOT MOC FLIGHT DUE TO WEATHER. WILL PERFORM FUNCTIONAL CHECKS THIS MORNING. PERFORMED MULTIPLE FUNCTION CHECKS. THIS AIRCRAFT HAS BEEN RETURNED
TO REVENUE SERVICE, REF # MEC-012816.
